# SDR AALA2018100919007

- Difficulty date: August 26, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT, FRAME 66 TO 68,  STRINGER 23R.  REPLACED THE SUPPORT IAW SRM 51-72-11,  51-42-11, AND DRAWING D53480505.
